# SDR ASAA2014061608232

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 22,357 hours, 6,898 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 01329981
- Condition: Failed
- Location: Flight Deck
- Part time: 48,951 hours, 25,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SPEED SWITCH ON MCP PANEL DOES NOT LIGHT UP WHEN SELECTED. AUTO THROTTLE FUNCTIONS NORMALLY.  ACFT GROUNDED. VERIFIED DISCREPANCY.  REPLACED DFCS MODE CONTROL PANEL. OPS NORMAL.
